I've told you in the past about the popular drug Fosamax. This osteoporosis drug causes a painful condition called osteonecrosis. The condition literally causes decay and crumbling of jaw bone. I want to warn you again about this drug and its "side effect." That's because once you develop the condition, there is no good treatment.
Some people find this out the hard way. Take Shala for example. She took Fosamax for several years until she woke up one morning with excruciating pain in her jaw.
She took antibiotics, had repeat surgeries, she even had treatment in a hyperbaric chamber, and acupuncture. But they all failed to help her.
A new group of surgeons replaced part of her jaw with a titanium plate secured with metal hinges. But the decay and infections had caused a permanent loss of sensation on the right side of her lip and face, as well as the loss of several teeth.
Can You Restore Your Hearing by Taking Nutrients?
Most doctors don't think nutrition has anything to do with hearing loss. But several new studies show just how important nutrition is to your ears - and how some people are actually reversing their hearing loss.
Click Here To Learn More